Nebraska, 2015Flooding in Nebraska, June 4 to 18, 2015
June 4 to 18, 2015 · NWS OAX · 8 events in 5 counties and zones
Several rounds of thunderstorms led to significant river flooding along many river in southeast Nebraska and southwest Iowa during the early part of June. The first episode of heavy rainfall came during the early morning hours on June 4th when thunderstorms lifted north across southeast Nebraska into southwest Iowa to the north of a warm front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $525,000
- Crop damage
- $420,000
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several rounds of thunderstorms led to significant river flooding along many river in southeast Nebraska and southwest Iowa during the early part of June. The first episode of heavy rainfall came during the early morning hours on June 4th when thunderstorms lifted north across southeast Nebraska into southwest Iowa to the north of a warm front. Additional thunderstorms moved along this warm front during the morning on the 4th, followed by even heavier and slower moving thunderstorms during the late afternoon and evening of the 4th. The combination of these repeated rainfalls on already saturated ground led to river flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 4, 5:44 AM CST, 46 minutes earlier.
Area forecast discussion, Jun 4, 5:44 AM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
644 AM CDT THU JUN 4 2015
.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 416 AM CDT THU JUN 4 2015
THIS MORNING...WITH PCPN ACTIVITY STILL CROSSING THE COUNTIES IN THE
FLASH FLOOD WATCH...WILL MAINTAIN HEADLINE AT LEAST THRU EXPIRATION
TIME.
MAIN CONCERN CONTINUES TO BE ANTICIPATED EXCESSIVE RAINFALL/PROBABLE
FLASH FLOODING OVER THE NEXT SEVERAL DAY.
MODELS IN AGREEMENT LARGE SCALE FLOW WILL BECOME LESS PROGRESSIVE
HEADING INTO THIS WEEKEND WITH A LONGWAVE TROF CURRENTLY SITUATED
OVER THE WRN CONUS CLOSING OFF AS IN DIGS INTO THE SWRN STATES. THIS
IN TURN WILL AMPLIFY AN UPPER RIDGE OVER THE CNTRL CONUS. DEVELOPING
PATTERN WILL MAKE CONDITIONS FAVORABLE FOR THE GULF TO REMAIN OPEN
AND CONTINUATION OF MOISTURE ADVECTION INTO THE CNTRL PLAINS. WITH
NEAR STAGNANT FLOW ORIENTED SW-NE...MODELS INDICATE BNDRY LYR
CONVERGENCE PARALLEL TO FLOW ALOFT...THUS SETTING UP CONDITIONS
FAVORABLE FOR A RELATIVELY PROLONGED RAIN EVENT. LATEST WPC TOTAL
ACCUM PROG IS FOCUSING HIGHEST AMOUNTS(3 INCHES OR SO)WILL BE
REALIZED OVER THE SRN CWA/NERN KS...AND FOR THE MOST PART ECM/GFS IS
LENDING SUPPORT TO WPC PLACEMENT. IN ADDITION...LATEST 6HR FLASH
FLOOD GUIDANCE OVER THE SRN CWA IS CURRENTLY AROUND 3. THUS...SEEMS
REASONABLE TO SUSPECT THAT LOCALIZED FLASH FLOODING IS AT LEAST A
DISTINCT POSSIBILITY IF NOT PROBABLE.
AS FOR SEVERE POTENTIAL...LATEST HRRR/RAP13 IS FAVORING SEVERE
STORM DEVELOPMENT OVER THE SRN CWA WHERE INTENSE INSTABILITY/DEEP
LAYER SHEAR WILL MERGE LATER ON THIS EVENING.
.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 416 AM CDT THU JUN 4 2015
PCPN CHANCES WILL VERY GRADUALLY DIMINISH FROM NORTH TO SOUTH ON
SUNDAY/SUNDAY NIGHT IN RESPONSE TO A COLD FRONT ASSOCIATED WITH NRN
STREAM SHORTWAVE USHERS IN DRIER/MORE STABLE AIR MASS TO THE CNTRL
PLAINS. BEFORE THEN...THERE MAY BE PERIODS OF HEAVY RAINFALL OVER
THE SRN CWA SUNDAY AFTN/EVENING AS BOTH THE ECM/GFS SHOW STOUT
MOISTURE POOLING AHEAD OF THE BNDRY AS IT DROPS SOUTH. OTHERWISE
CONDITIONS LOOK DRY THEN ON MONDAY AND THRU THE REST OF THE
EXTENDED PDS.
&&
.AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 640 AM CDT THU JUN 4 2015
SCT SHRA/TSRA WILL CONTINUE TO BE POSSIBLE AT THE TAF SITES
/ESPECIALLY KLNK-KOMA/ OVER THE NEXT COUPLE OF HOURS BEFORE THESE
SHIFT TO THE SOUTH. MVFR CIGS/VISBY WLD BE POSSIBLE IN ANY STORM.
WE MAY ALSO SEE A BRIEF PERIOD OF MVFR CIGS AFTER THE PRECIP THIS
MRNG BEFORE VFR CONDS DEVELOP FOR THE LATE MRNG THRU THE AFTN.
ADDITIONAL TSRA ARE POSSIBLE LATE THIS AFTN/EVNG...AGAIN
ESPECIALLY AT KLNK/KOMA WITH ASSOCIATED MVFR CIGS/VISBY.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR NEZ078-
088>093.
IA...NONE.
&&
SHORT TERM...DEE
LONG TERM...DEE
AVIATION...Hazardous weather outlook, Jun 4, 3:14 AM CST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
414 AM CDT THU JUN 4 2015
IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-042315-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
414 AM CDT THU JUN 4 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.
.DAY ONE...TODAY AND TONIGHT
SHOWER AND THUNDERSTORM ACTIVITY WILL LIKELY PERSIST OVER THE MAJORITY
OF THE MORNING HOURS AND THEN AGAIN TONIGHT. AT THIS POINT IT APPEARS
THAT ANY SEVERE STORM DEVELOPMENT WILL MOST LIKELY BE FOUND ALONG
AND SOUTH OF I-80.
IN ADDITION TO THE LARGE HAIL AND DAMAGING WIND THREAT...ABUNDANT
ENVIRONMENTAL MOISTURE WILL LIKELY RESULT IN FLASH FLOOD PRODUCING
STORMS...PARTICULARLY OVER SOUTHEAST NEBRASKA AND EXTREME SOUTHWEST
IOWA.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS CHANCES WILL VERY GRADUALLY DECREASE FROM NORTH TO
SOUTH THROUGH SUNDAY NIGHT OVER THE OUTLOOK AREA WHEN A
DRIER...MORE STABLE AIR MASS FILTERS IN BEHIND A COLD FRONT
PUSHING INTO THE CENTRAL PLAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 4, 4:42 AM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
542 AM CDT THU JUN 4 2015
NEZ078-088-041115-
JEFFERSON NE-SALINE NE-
542 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SALINE AND NORTHWESTERN JEFFERSON
COUNTIES UNTIL 615 AM CDT...
AT 541 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FRIEND TO NEAR
BRUNING...AND MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRETE...FRIEND...DORCHESTER...WESTERN...DAYKIN...TOBIAS...SWANTON...
SWAN CREEK RESERVOIR NUMBER 2...WILLARD MEYER RECREATION AREA...11
MILES WEST OF WILBER...ALEXANDRIA STATE RECREATION AREA...SWAN CREEK
WILDLIFE MANAGEMENT AREA AND WALNUT CREEK RECREATION AREA.
THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND
144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4010 9735 4012 9737 4068 9737 4067 9692
4037 9702
TIME...MOT...LOC 1041Z 277DEG 20KT 4062 9726 4032 9745
BOUSTEADLocal storm report, Jun 4, 4:57 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
557 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 AM TSTM WND GST 7 S FRIEND 40.55N 97.28W
06/04/2015 E60 MPH SALINE NE TRAINED SPOTTER
GUSTS ESTIMATED GREATER THAN 60 MPH. TREE BRANCHES WERE
BLOWN DOWN.
&&
JBSpecial weather statement, Jun 4, 5:29 AM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
629 AM CDT THU JUN 4 2015
NEZ066-078-088-089-041200-
JEFFERSON NE-GAGE NE-LANCASTER NE-SALINE NE-
629 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALINE...JEFFERSON...
NORTHERN GAGE AND SOUTHERN LANCASTER COUNTIES UNTIL 700 AM CDT...
AT 628 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WILBER TO NEAR
GILEAD...AND MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...CRETE...FAIRBURY...WILBER...FIRTH...DE WITT...CORTLAND...
PLYMOUTH...DILLER...WESTERN...CLATONIA...HALLAM...PICKRELL...
DAYKIN...ENDICOTT...JANSEN...SWANTON...REYNOLDS...STEELE CITY AND
HARBINE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 178.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 22 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4000 9720 4002 9737 4030 9737 4062 9705
4061 9652 4041 9654 4000 9699
TIME...MOT...LOC 1128Z 284DEG 32KT 4051 9690 4010 9735
BOUSTEADLocal storm report, Jun 4, 5:58 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
658 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM HAIL FAIRBURY 40.14N 97.18W
06/04/2015 M0.88 INCH JEFFERSON NE EMERGENCY MNGR
&&
JRBSpecial weather statement, Jun 4, 6:01 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
701 AM CDT THU JUN 4 2015
NEZ066-068-089-090-092-041230-
JOHNSON NE-GAGE NE-LANCASTER NE-PAWNEE NE-OTOE NE-
701 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...NORTHEASTERN GAGE...
SOUTHEASTERN LANCASTER...NORTHERN PAWNEE AND WESTERN OTOE COUNTIES
UNTIL 730 AM CDT...
AT 701 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BENNET TO NEAR BEATRICE...
AND MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...SYRACUSE...TECUMSEH...HICKMAN...BENNET...FIRTH...
PALMYRA...CORTLAND...STERLING...COOK...UNADILLA...TABLE ROCK...
PANAMA...PICKRELL...DOUGLAS...ADAMS...ROCA...OTOE...FILLEY AND ELK
CREEK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 211.
HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 472 AND 493.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 17 AND 32...AND BETWEEN
MILEMARKERS 37 AND 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4018 9681 4070 9666 4074 9606 4018 9608
TIME...MOT...LOC 1201Z 259DEG 34KT 4067 9652 4023 9665
BOUSTEAD
Special weather statement, Jun 4, 6:03 AM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
703 AM CDT THU JUN 4 2015
NEZ088-089-092-041245-
JEFFERSON NE-GAGE NE-PAWNEE NE-
703 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...SOUTHERN
GAGE AND NORTHWESTERN PAWNEE COUNTIES UNTIL 745 AM CDT...
AT 703 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BEATRICE TO NEAR
MAHASKA...AND MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FAIRBURY...WYMORE...BLUE SPRINGS...ODELL...DILLER...ENDICOTT...
JANSEN...BARNESTON...LIBERTY...STEELE CITY...HARBINE...CAMP
JEFFERSON...ROCKFORD STATE RECREATION AREA AND ROCK CREEK STATION
STATE HISTORICAL PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 154 AND 173.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 1 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4000 9737 4003 9736 4025 9699 4022 9632
4000 9654
TIME...MOT...LOC 1203Z 281DEG 30KT 4024 9683 4000 9730
BOUSTEADFlood, Saline
- When
- June 4, 6:30 AM CST to June 10, 6:00 AM CST
- Where
- Saline County, 1.77 mi WSW of Shestak to 3.32 mi SSE of De Witt
- Cause
- Heavy Rain
- Property damage
- $100,000
- Crop damage
- $75,000
- Reported by
- River/Stream Gage
- Coordinates
- 40.523, -97.002
Repeated heavy rainfall during the month of June brought Turkey Creek above flood stage with 3 main crests. This was the first, and most significant of the crests with the creek reaching 16.82 feet on the 5th of June, which is 4.52 feet above flood stage. Although the flooding near Wilbur was mainly confined to agricultural low-lands, more significant flooding was observed down stream near De Witt where there were road closures and some structural flooding.
Flood, Richardson
- When
- June 4, 11:30 AM CST to June 7, 1:00 AM CST
- Where
- Richardson County, 2.83 mi NNE of Rulo to 0.51 mi N of Rulo
- Cause
- Heavy Rain
- Crop damage
- $10,000
- Reported by
- River/Stream Gage
- Coordinates
- 40.087, -95.408
Minor flooding was observed along the Missouri River near Rulo. The river crested 3.34 feet above flood stage. The flooding was confined to mainly low areas near the river channel.
Flood, Richardson
- When
- June 4, 6:30 PM CST to June 6, 8:30 AM CST
- Where
- Richardson County, 1.65 mi ESE of Salem to 1.91 mi S of Salem
- Cause
- Heavy Rain
- Property damage
- $125,000
- Crop damage
- $50,000
- Reported by
- River/Stream Gage
- Coordinates
- 40.068, -95.693
Significant flooding was observed along the Big Nemaha River near Falls City. The flooding including closing of many gravel and county roads, as well State Highway 8. The flooding also included agricultural low-lands along the river as well.
Flood, Gage
- When
- June 4, 11:00 PM CST to June 9, 6:30 AM CST
- Where
- Gage County, 3.19 mi S of Barneston to 3.68 mi S of Barneston
- Cause
- Heavy Rain
- Crop damage
- $50,000
- Reported by
- River/Stream Gage
- Coordinates
- 40.004, -96.583
Significant agricultural flooding was observed along the Big Blue River near Barneston as the river crested 6.59 feet above flood stage.
Flood, Gage
- When
- June 4, 11:15 PM CST to June 18, 4:00 AM CST
- Where
- Gage County, 1.98 mi E of Holmesville to 2.12 mi NNE of Hoag
- Cause
- Heavy Rain
- Property damage
- $100,000
- Crop damage
- $75,000
- Reported by
- River/Stream Gage
- Coordinates
- 40.195, -96.613
Repeated episodes of heavy rainfall resulted in a long duration flood along the Big Blue River near Beatrice with multiple crests observed. The initial crest on the 6th of June was the most significant, with a second significant crest on the 17th. Besides significant agricultural flooding along both banks of the river, several rural roads were closed near the river as well as State Highway 136.
Flood, Seward
- When
- June 5, 5:30 AM CST to June 6, 8:15 AM CST
- Where
- Seward County, 0.66 mi W of Beaver Crossing Arpt to 1.27 mi ESE of Beaver Crossing
- Cause
- Heavy Rain
- Property damage
- $100,000
- Crop damage
- $75,000
- Reported by
- River/Stream Gage
- Coordinates
- 40.780, -97.293
Significant flooding occurred along the West Fork of Big Blue River, especially upstream of Dorchester near Beaver Crossing. Here some county road were closed and structures near the river channel at Beaver Crossing were flooded. Only minor low-land agricultural flooding near the river channel was observed near Dorchester.
Flood, Jefferson
- When
- June 5, 5:30 AM CST to June 6, 8:15 AM CST
- Where
- Jefferson County, 2.09 mi WNW of Fairbury Arpt to 0.63 mi NW of Endicott
- Cause
- Heavy Rain
- Crop damage
- $10,000
- Reported by
- River/Stream Gage
- Coordinates
- 40.187, -97.208
Minor lowland flooding was observed along the Little Blue river near Fairbury. The flooding was confined to agricultural areas very near the river.
Flood, Saline
- When
- June 8, 1:15 PM CST to June 16, 7:45 PM CST
- Where
- Saline County, 4.42 mi NNW of Crete to 1.8 mi NNW of Crete
- Cause
- Heavy Rain
- Property damage
- $100,000
- Crop damage
- $75,000
- Reported by
- River/Stream Gage
- Coordinates
- 40.687, -96.989
Several heavy rain events in early to mid June brought the the Big Blue River near Crete into flood. The combination of the repeated events allowed for each crest of the river to be a bit higher than the last, finally crested in moderate flood stage at 26.05 feet on June 12th. Besides significant agricultural flooding along both sides of the river, some areas on the east side of Crete near Tuxedo Park on the north side of Highway 33.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Colorado, June 4 to 5, 2015$40,000 · EF3 · 55 events
- Flash Flood and Flooding in Nebraska, June 4 to 12, 2015$14 million · 1.5 in hail · 22 events
- Flash Flooding and Hail in Wyoming, June 4, 2015$1.5 million · 1.75 in hail · 22 events
- Flash Flooding and Hail in Nebraska, June 4, 2015$295,000 · 56 kt wind · 9 events
- Flash Flooding and Flooding in Kansas, June 4 to 6, 20152 in hail · 63 events
- Flooding in South Dakota, June 4 to 8, 2015$105,000 · 2 events
- Tornadoes and Hail in Colorado, June 4, 2015$4,000 · EF1 · 10 events
- Tornado and Hail in Kansas, June 4, 2015EF0 · 11 events
- Flash Flooding and Hail in Missouri, June 4, 201552 kt wind · 6 events
- Hail and Damaging Winds in South Dakota, June 4, 20151 in hail · 4 events
- Hail in Nebraska, June 4, 20151 in hail · 4 events
- Hail in Kansas, June 4, 20151.5 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 574563, 574507, 574508, 574561, 574560, 574509, 574566, 574558.